Journal of Differential Geometry

Topological type of limit laminations of embedded minimal disks

Jacob Bernstein and Giuseppe Tinaglia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider two natural classes of minimal laminations in threemanifolds. Both classes may be thought of as limits—in different senses—of embedded minimal disks. In both cases, we prove that, under a natural geometric assumption on the three-manifold, the leaves of these laminations have genus zero. This answers a question posed by Hoffman and White.

Article information

J. Differential Geom., Volume 102, Number 1 (2016), 1-23.

First available in Project Euclid: 5 January 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bernstein, Jacob; Tinaglia, Giuseppe. Topological type of limit laminations of embedded minimal disks. J. Differential Geom. 102 (2016), no. 1, 1--23. doi:10.4310/jdg/1452002875.

Export citation